Skip to Content

I was prescribed tramadol and I already take klonopin for anxiety, is this dangerous?

Responses (2)

LaurieShay 7 Oct 2011

Hi Madalin,

As long as you take these two medicines exactly as prescribed you should be fine. To read about any possible interactions go to

https://www.drugs.com/interactions-check.php?drug_list=2221-0,703-357

Again, as long as taken as prescribed there should be no problem.

Laurie

ARTIST658 8 Oct 2011

I just want to add a little caution here - both of these drugs are addictive and both work on the central nervous system. The biggest danger is the effect on respiration, as both of these drugs slow breathing, which can potentially be quite dangerous.

This combination of drugs tends to work more powerfully that each of the drugs alone. It's called "synergy" - which means it's a case where 1 + 1 = more than 2. The two drugs potentiate one another, creating a bigger effect in the end.

So, therefore, the effect of these two drugs will be stronger - and more potentially risky. As the previous poster suggested, do NOT exceed the recommended dose. In fact, if you can get by with less, it's best to do so, for the sake of safety. Also, do not add any other medications or alcohol to this mix.

God bless.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions